# SDR NWAA080215508

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 72,582 hours, 29,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT, FOUND NR 2L DOOR EMERGENCY EXIT SIGN INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
